Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Two Algorithms Related to the Method of Steepest Descent

T. M. Whitney and R. K. Meany
SIAM Journal on Numerical Analysis
Vol. 4, No. 1 (Mar., 1967), pp. 109-118
Stable URL: http://www.jstor.org/stable/2949739
Page Count: 10
  • Subscribe ($19.50)
  • Cite this Item
Two Algorithms Related to the Method of Steepest Descent
Preview not available

Page Thumbnails

  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116
  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118